Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: going off SSRIs- will I lose all this xtra wei

Posted by elanor roosevelt on May 4, 2007, at 21:42:08

In reply to Re: going off SSRIs- will I lose all this xtra weight? olysi79, posted by jealibeanz on May 1, 2007, at 12:04:39

you will lose weight with parnate
as easily as you gained it with the ssri's


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[755920]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:elanor roosevelt thread:754799
URL: http://www.dr-bob.org/babble/20070502/msgs/755920.html